RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
1976
Volume 10,
Issue 1,
Pages
83–84
(Mi faa2137)
This article is cited in
1
paper
Brief communications
Asymptotic representation of the eigenvalues of the third boundary-value problem for the Sturm–Liouville operator equation
V. A. Mikhailets
Received:
24.02.1975
Fulltext:
PDF file (199 kB)
References
Cited by
English version:
Functional Analysis and Its Applications, 1976,
10
:1,
72–73
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025